MathSciNet Relay Station
MathSciNet bibliographic data
MR2034318 47A13 (46L05 47A20)
Rajarama Bhat, B. V.; Bhattacharyya, Tirthankar; Dey, Santanu Standard noncommuting and commuting dilations of commuting tuples. Trans. Amer. Math. Soc. 356 (2004), no. 4, 1551–1568.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement